TU Darmstadt / ULB / TUbiblio

A Priori Error Estimates for Optimal Control Problems with Pointwise Constraints on the Gradient of the State

Ortner, Christoph ; Wollner, Winnifried (2011):
A Priori Error Estimates for Optimal Control Problems with Pointwise Constraints on the Gradient of the State.
In: Numerische Mathematik, 118 (3), pp. 587-600. Springer Link, ISSN 0029-599X,
DOI: 10.1007/s00211-011-0360-9,
[Article]

Item Type: Article
Erschienen: 2011
Creators: Ortner, Christoph ; Wollner, Winnifried
Title: A Priori Error Estimates for Optimal Control Problems with Pointwise Constraints on the Gradient of the State
Language: English
Journal or Publication Title: Numerische Mathematik
Volume of the journal: 118
Issue Number: 3
Publisher: Springer Link
Divisions: 04 Department of Mathematics
04 Department of Mathematics > Optimization
Date Deposited: 12 Nov 2020 15:20
DOI: 10.1007/s00211-011-0360-9
PPN:
Export:
Suche nach Titel in: TUfind oder in Google
Send an inquiry Send an inquiry

Options (only for editors)
Show editorial Details Show editorial Details